# SDR QXEA0200086

- Difficulty date: February 2, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 1,861 hours, 2,221 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Sticking
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, AIRCRAFT WOULD NOT PRESSURIZE AND ALSO HAD A FWD CARGO DOOR CAUTION LIGHT.  AIRCRAFT DIVERTED TO BOISE.  MAINTENANCE FOUND THE FORWARD CARGO DOOR PROXIMITY SENSOR STICKING.  CLEANED AND LUBED SENSOR.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
